Bulletin of the American Mathematical Society

Isometric embeddings

Robert E. Greene

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 75, Number 6 (1969), 1308-1310.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183530918

Mathematical Reviews number (MathSciNet)
MR0253240

Zentralblatt MATH identifier
0187.19201

Citation

Greene, Robert E. Isometric embeddings. Bull. Amer. Math. Soc. 75 (1969), no. 6, 1308--1310. https://projecteuclid.org/euclid.bams/1183530918


Export citation

References

  • 1. A. Friedman, Local isometric imbedding of Riemannian manifolds with indefinite metrics, J. Math. Mech. 10 (1961), 625-649.
  • 2. J. Nash, The isometric imbedding problem for Riemannian manifolds, Ann. of Math. (2) 63 (1956), 20-64.